Representation of subharmonic functions in a half-plane

Malyutin K. G., Sadik N.

SBORNIK MATHEMATICS, vol.198, pp.1747-1761, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 198
  • Publication Date: 2007
  • Doi Number: 10.1070/sm2007v198n12abeh003904
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1747-1761
  • Istanbul University Affiliated: Yes


The theory of subharmonic functions of finite order is based to a considerable extent on integral formulae. In the present paper representations are obtained for subharmonic functions in the upper half-plane with more general growth gamma(r) than finite order. The main result can be stated as follows. Let gamma(r) be a growth function such that either In gamma(r) is a convex function of In r or the lower order of gamma(r) is infinite. Then for each proper subharmonic function v of growth gamma(r) there exist an unbounded set R of positive numbers and a family {u(R) : R is an element of R} of proper subharmonic functions in the upper half-plane C+ such that